# SDR CA111114016

- Difficulty date: November 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE FAN ROTOR SPEED DROPPED UNCOMMANDED FROM 90 PERCENT TO 70 PERCENT.  THE REMAINING ENGINE PARAMETERS ALSO DECREASED ACCORDINGLY. TROUBLESHOOTING IS ON-GOING.
